# SDR REXA2014072900795

- Difficulty date: July 29, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 14,785 hours, 9,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS A CRACK IN THE DRAG ANGLES AT PREVIOUS REPAIR.  REMOVED REPAIR ANGLE IAW SRM 51-42-10-001-001-A01.  INSTALLED NEW REPAIR ANGLE ON PAX DOOR AFT DRAG ANGLE IAW SRM 52-11-04-201-002-A01.
